Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Will there be any side effects after removing fibroid inside the uterus ?

Dr. my wife has 38 years old having fibroid around 1.5cm inside uterus, once we remove through laproscopic surgery . will it have any side effect (like to take hormones regularly) cause after this age group.
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Fibroid is usually due to more oestrogen hormone in body as one of the theories of aetiology. It's a small fibroid. Fibroid can grow in size which can cause increased bleeding during menses, excess pain before and on menses among few of it's effects. There is no problem if you want to take medication but before you put Copper-T you must inform the Gynaecologist. Otherwise no contraindication to taking medicines if fibroid is removed. Get PAP Smear done, endometrial thickness also after your menopause sets in.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor